A new result on impulsive differential equations involving non-absolutely convergent integrals.

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

In this paper we obtain, as an application of a Darbo-typeTheorem, global solutions for differential equations with impulseeffects, under the assumption that the function on the right handside is integrable in the Henstock sense.We thus generalize several previously given results in literature, for ordinary or impulsive equations.
Original languageEnglish
Pages (from-to)954-963
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume352
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A new result on impulsive differential equations involving non-absolutely convergent integrals.'. Together they form a unique fingerprint.

Cite this